# SDR HEEA966386

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Condition: Mis Mfg
- Location: Cockpit
- Component: Masco
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAD FROM STOCK.  ONE WIRE IS MISSING.  NEEDS TWO WIRES.
